Alert archive / California / Wind Advisories in 2007

Wind Advisory 143, NWS Los Angeles, CA

December 10, 2007Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Dec 10, 2007, 4:09 AM PST for Los Angeles County, California. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2007, 4:09 AM PST (12:09 UTC)
Expired
Dec 10, 2007, 3:00 PM PST
In force
11 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 101209
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
409 AM PST MON DEC 10 2007

...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTIES AND FOR THE SANTA CLARITA VALLEY...

...THE FROST ADVISORY FOR THE CENTRAL COAST HAS BEEN CANCELLED...

.GUSTY NORTHEAST WINDS WILL BECOME WIDESPREAD ACROSS THE MOUNTAINS
OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING...WITH WIND GUSTS
TO 50 MPH EXPECTED IN THE WINDIER LOCATIONS. GUSTY WINDS WILL ALSO
SPREAD INTO THE VALLEYS...BUT WINDS ARE ONLY EXPECTED TO REACH
ADVISORY LEVELS IN THE SANTA CLARITA VALLEY...WHERE GUSTS OVER 40
MPH ARE LIKELY. 

MID LEVEL CLOUDINESS AND LOCALLY GUSTY WINDS HAVE KEPT
TEMPERATURES SEVERAL DEGREES ABOVE FREEZING ON THE CENTRAL
COAST...SO WIDESPREAD FROST IS NO LONGER EXPECTED. HOWEVER...
WITH THE COLD AIRMASS IN PLACE...AREAS OF FROST AREA POSSIBLE
TONIGHT AND TUESDAY NIGHT IF SKIES REMAIN CLEAR AND WINDS REMAIN
LIGHT.

CAZ034-035-101315-
/O.CAN.KLOX.FR.Y.0008.000000T0000Z-071210T1600Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
409 AM PST MON DEC 10 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
FROST ADVISORY. 

WIDESPREAD FROST IS NO LONGER EXPECTED THIS MORNING.

$$

CAZ053-054-101815-
/O.NEW.KLOX.WI.Y.0143.071210T1209Z-071210T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
409 AM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH.

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-101815-
/O.NEW.KLOX.WI.Y.0143.071210T1209Z-071210T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
409 AM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH.

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-101815-
/O.NEW.KLOX.WI.Y.0143.071210T1209Z-071210T2300Z/
SANTA CLARITA VALLEY-
409 AM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE
EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH.

A WIND ADVISORY FOR THE VALLEYS MEANS THAT WIND GUSTS OF 35 MPH
OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

BRUNO
2 follow-up statements
000 
WWUS76 KLOX 101812
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1012 AM PST MON DEC 10 2007

...WIND ADVISORIES CONTINUE FOR THE MOUNTAINS OF VENTURA AND LOS
ANGELES COUNTIES AND FOR THE SANTA CLARITA VALLEY...

.AREAS OF GUSTY NORTHEAST WINDS WILL CONTINUE TO BECOME WIDESPREAD
ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS
MORNING...WITH WIND GUSTS UP TO 50 MPH EXPECTED IN THE WINDIEST
LOCATIONS. AREAS OF GUSTY WINDS WILL ALSO CONTINUE TO SPREAD INTO
THE SANTA CLARITA VALLEY...WHERE GUSTS NEAR 40 MPH ARE LIKELY IN
THE WINDIEST LOCATIONS. THESE WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON BEFORE DIMINISHING. WINDS MAY RESTRENGTHEN LATER TONIGHT
INTO TUESDAY MORNING.

CAZ053-054-102300-
/O.CON.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1012 AM PST MON DEC 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH PEAK GUSTS TO 50 MPH
ARE EXPECTED TO CONTINUE THROUGH MID AFTERNOON...THEN WINDS WILL
SLOWLY DIMINISH.

$$

CAZ046-102300-
/O.CON.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1012 AM PST MON DEC 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH PEAK GUSTS NEAR 45 MPH
ARE EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY
DIMINISH.

$$

CAZ088-102300-
/O.CON.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/
SANTA CLARITA VALLEY-
1012 AM PST MON DEC 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH PEAK GUSTS TO
40 MPH ARE EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY
DIMINISH.

$$

KITTELL
000 
WWUS76 KLOX 102328
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
328 PM PST MON DEC 10 2007

...GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT PORTIONS OF LOS
ANGELES AND VENTURA COUNTIES...

.NORTHEAST WINDS THAT AFFECTED PORTIONS OF LOS ANGELES AND VENTURA
COUNTIES EARLIER THIS MORNING HAVE WEAKENED...BUT ARE EXPECTED TO
RESTRENGTHEN AFTER THIS EVENING. A WINTER STORM SYSTEM OVER
NORTHERN NEVADA WILL SLIDE SOUTHWARD INTO EASTERN CALIFORNIA
OVERNIGHT. THIS SYSTEM WILL BRING MODERATE NORTHERLY FLOW ALOFT
AND ALLOW SURFACE HIGH PRESSURE TO BUILD OVER UTAH. THE
COMBINATION OF THESE TWO FACTORS WILL ALLOW GUSTY NORTH TO
NORTHEAST FLOW TO RETURN TO THE MOUNTAINS OF LOS ANGELES AND
VENTURA COUNTIES AS WELL AS THE SANTA CLARITA VALLEY AFTER
MIDNIGHT. THE WINDS WILL LIKELY SPREAD INTO THE REMAINDER OF THE
VALLEYS OF LOS ANGELES AND VENTURA COUNTIES SOMETIME TUESDAY
MORNING...WHICH MAY REQUIRE THE EXTENSION OF THE WIND ADVISORY FOR
SOME OF THOSE LOCATIONS. GUSTY NORTH TO NORTHEAST WINDS ARE
EXPECTED TO CONTINUE THROUGH THE EARLY AFTERNOON HOURS...DIMINISHING
BELOW ADVISORY CRITERIA AFTER 3 PM.

CAZ053-054-110530-
/O.EXP.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/
/O.NEW.KLOX.WI.Y.0144.071211T1000Z-071211T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
328 PM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WILL
CONTINUE THIS EVENING...THEN INCREASE OVERNIGHT TO 25 TO 35 MPH
WITH PEAK GUSTS NEAR 50 MPH. THESE GUSTY WINDS WILL CONTINUE
THROUGH TUESDAY AFTERNOON...BUT ARE EXPECTED TO DIMINISH BELOW
ADVISORY CRITERIA BY MID AFTERNOON. THE STRONGEST WINDS WILL BE
THROUGH FAVORABLY ORIENTED PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-110530-
/O.EXP.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/
/O.NEW.KLOX.WI.Y.0144.071211T1000Z-071211T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
328 PM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WILL
CONTINUE THIS EVENING...THEN INCREASE OVERNIGHT TO 25 TO 35 MPH
WITH PEAK GUSTS NEAR 45 MPH. THESE GUSTY WINDS WILL CONTINUE
THROUGH TUESDAY AFTERNOON...BUT ARE EXPECTED TO DIMINISH BELOW
ADVISORY CRITERIA BY MID AFTERNOON. THE STRONGEST WINDS WILL BE
THROUGH FAVORABLY ORIENTED PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-110530-
/O.EXP.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/
/O.NEW.KLOX.WI.Y.0144.071211T1000Z-071211T2300Z/
SANTA CLARITA VALLEY-
328 PM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WILL
CONTINUE THIS EVENING...THEN INCREASE OVERNIGHT TO 20 TO 30 MPH
WITH PEAK GUSTS NEAR 40 MPH. THESE GUSTY WINDS WILL CONTINUE
THROUGH TUESDAY AFTERNOON...BUT ARE EXPECTED TO DIMINISH BELOW
ADVISORY CRITERIA BY MID AFTERNOON. THE STRONGEST WINDS WILL BE
THROUGH FAVORABLY ORIENTED PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KITTELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 10, 4:09 AM PST, 0 minutes earlier.

Area forecast discussion, Dec 10, 4:09 AM PST, 0 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
409 AM PST MON DEC 10 2007

.SHORT TERM...MID AND HIGH LVL CLOUDS RACING ACROSS THE AREA THIS
MORNING...FORCED SSWWD BY STRONG N TO NELY FLOW ALF. MOST OF THESE
CLOUDS SHOULD BE GONE BY DAYBREAK...SO WILL GO WITH A MOSTLY SUNNY
DAY. GUSTY WINDS WERE ALREADY OCCURRING IN THE MTNS OF L.A. AND VTU
COUNTIES...AND LOCALLY IN THE VLYS. WITH SOME MODERATE SUBSIDENCE
SPREADING ACRS THE AREA...XPCT WINDS TO BECOME A BIT MORE WIDESPREAD
THIS MORNING...AND WINDS SHOULD INCREASE TO NEAR OR JUST ABOVE
ADVISORY LEVELS IN THE MTNS OF VTU AND L.A. COUNTIES...INCLUDING THE
SANTA MONICA RANGE...AND IN THE SANTA CLARITA VALLEY. ACROSS THE
REST OF THE L.A./VTU COUNTY VALLEYS...XPCT WINDS TO REMAIN BELOW
ADVISORY LEVELS. TEMPS WILL REMAIN SEVERAL DEGREES BELOW NORMAL
ACROSS THE AREA TODAY.

MODELS SHOW STRONG SHORT WAVE ENERGY DROPPING SOUTH SOUTHWESTWARD
FROM THE NRN ROCKIES...FORMING AN UPPER LOW OVER NEVADA TONIGHT. THE
LAST TWO RUNS OF THE GFS ARE QUITE A BIT FARTHER W WITH THE TRACK OF
THIS UPPER LOW...BRINGING IT JUST TO THE E OF THE FCST AREA BY LATE
TUE MORNING. THE 06Z RUN ACTUALLY SHOWS SOME MEASURABLE PRECIP
ACROSS ERN SXNS OF THE FCST AREA FOR TUE. THE WRF IS FARTHER E WITH
THE UPPER LOW...WITH STRONGER NLY TO NELY FLOW ALOFT AND BETTER
SUBSIDENCE ACROSS THE AREA FOR TUE...WHICH WOULD YIELD A DRIER AND
WINDIER SOLUTION. THE ECMWF IS FARTHER E THAN BOTH MODELS. AT THIS
TIME...WILL CONTINUE WITH THE CURRENT FCST FOR DRY CONDITIONS ON
TUE...WITH AN INCREASE IN COVERAGE AND STRENGTH OF THE GUSTY NELY
WINDS ACROSS L.A. AND VTU COUNTIES. IF THE WRF IS CORRECT...IT LOOKS
AS THOUGH AT LEAST ADVISORY LEVEL WINDS WOULD OCCUR IN THE MTNS AND
VLYS OF L.A. AND VTU COUNTIES...POSSIBLY SPREADING INTO PORTIONS OF
THE COASTAL PLAIN. OF COURSE...IF THE GFS SOLN IS CORRECT...IT WOULD
BE LESS FAVORABLE FOR WIND...BUT MORE CLOUDS AND POSSIBLY LOW CHANCE
POPS WOULD HAVE TO BE ADDED TO THE FCST. SATELLITE TRENDS LATER
TODAY SHOULD HELP DECIDE WHICH MODEL HAS A BETTER HANDLE ON THE
SYSTEM. WHERE WINDS REMAIN LIGHT...FROST IS POSSIBLE TONIGHT...AND
IT COULD BE WDSPRD ENOUGH ON THE CENTRAL CST TO WARRANT FROST
ADVISORIES. TUE WILL BE ANOTHER VERY COOL DAY ACROSS THE AREA...WITH
TEMPS DOWN AT LEAST A COUPLE OF DEGREES FROM TODAY.

THE UPPER LOW WILL BEGIN TO PULL EWD TUE NIGHT AND WED. ANOTHER
UPPER SYSTEM MOVES INTO THE ERN PAC LATE WED...BUT WHILE THE WRF
BRINGS IT INTO CENTRAL CA...THE GFS FORMS A CUTOFF LOW AND DROPS IT
SWD WELL TO THE W OF THE AREA. LOW LVL FLOW WILL REMAIN FAIRLY
STRONG FROM THE NE...BUT WILL GRADUALLY WKN WED AFTERNOON. STILL
XPCT GUSTY WINDS IN THE MTNS AND VALLEYS OF L.A. AND VTU COUNTIES
AND IN SOME CSTL SXNS LATE TUE NIGHT AND WED MORNING. SHOULD BE
ANOTHER VERY COOL DAY ACROSS THE REGION...WITH JUST SOME HIGH
CLOUDINESS FROM TIME TO TIME.

.LONG TERM...THE 06Z RUN OF THE GFS TAKES THE UPPER LOW AND DROPS IT
SLOWLY SWD WELL OFF THE CST TO OFF NRN BAJA BY SAT...WITH BROAD WKLY
CYCLONIC NWLY FLOW ALF ACROSS THE AREA. THE ECMWF AND THE WRF BOTH
TAKE THE UPPER LOW FROM CENTRAL CA AND DROP IT SWD ACRS THE AREA WED
NIGHT...THEN THE ECMWF SHOWS NWLY FLOW WITH RISING HEIGHTS ACROSS
THE AREA THU AND FRI. WITH SO MUCH UNCERTAINTY IN THE DETAILS OF THE
UPPER PATTERN...WL NOT MAKE MANY CHANGES TO THE EXTENDED...SINCE
EITHER WAY...IT LOOKS DRY THROUGH SUN. TEMPS MAY INCH UPWARD THU AND
FRI...BUT SHOULD STAY A BIT BELOW NORMAL. AND...IF ANY WARMING DOES
OCCUR...A TROUGH MOVING INTO THE W CST SHOULD BRING COOLING AGAIN
OVER THE WEEKEND. LOOKS LIKE THERE MAY BE A CHANCE OF RAIN ACROSS
THE AREA BY EARLY NEXT WEEK.

&&

.AVIATION...

10/1200Z

ONLY A FEW CIRRUS CLOUDS WILL DRIFT OVERHEAD IN THE NE FLOW ALOFT.
OFFSHORE FLOW AT THE SURFACE WILL CREATE LOCAL LLWS AND TURBULENCE
IN AND AROUND THE HIGHER TRRN.

.KLAX...VERY HIGH CONFIDENCE IN CURRENT FORECAST.

.KBUR...VERY HIGH CONFIDENCE IN CAVU CONDS. WIND DIRECTION WILL VARY
THROUGH THE DAY AS NE FLOW FIGHTS WITH SOUTHERLY SEABREEZE. LLWS
POSSIBLE SFC-030 AND LGT-MDT TURBULENCE FROM SFC-070.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...BRUNO
AVIATION...RORKE

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 9, 6:18 PM PST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
618 PM PST SUN DEC 9 2007

CAZ034>041-044>047-051>054-059-087-088-101400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
618 PM PST SUN DEC 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... THROUGH TONIGHT

GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT THE MOUNTAINS AND VALLEYS
OF LOS ANGELES AND VENTURA COUNTIES THROUGH TONIGHT.

IT WILL BE COLD TONIGHT...WITH LOCAL FROST IN COASTAL SECTIONS OF
SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...AND IN WIND SHELTERED
VALLEYS OF VENTURA AND LOS ANGELES COUNTIES.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

IT WILL BE COLD AGAIN MONDAY NIGHT...WITH LOCAL FROST IN COASTAL
SECTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...AND IN WIND
SHELTERED VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. GUSTY WINDS
ARE EXPECTED ACROSS MUCH OF LOS ANGELES AND VENTURA COUNTIES ON
TUESDAY INTO TUESDAY NIGHT.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SIRARD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 3:28 PM PSTWind AdvisoryLOXLos Angeles27 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.